# SDR SWAA2015122247329

- Difficulty date: December 12, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 41,773 hours, 24,279 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 149A7502
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE WING BODY SUPPORT FRAME CRACKED AT STATION 727, LBL 2.  REPAIRED FRAME IAW SRM.
